# SDR DALA2021081104603

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 78,703 hours, 24,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1787 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 WORKING PRI 593292-14 MTC DISCOVERED A GOUGE IN THE SECTION 48 FUSELAGE SKIN BETWEEN STRINGERS 19L AND 20L AND AFT OF FS 1787. CORRECTIVE ACTION: ALL WORK COMPLETED IAW ERA 593292-14 REV ORIG. (1902684)
